# SDR 2002FA0000023

- Difficulty date: November 13, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N3748C
- Make and model: Cessna 402B
- Aircraft serial: 402B0606
- Engine: Cont TSIO520EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Part time: 1,166 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT FAILURE OF LT ENGINE NR 2 ROD BEARING FAILED CAUSING CASE DAMAGE.  ROUGH RUNNING AND OIL LOSS.  PILOT SHUT DOWN ENGINE AND MADE A SUCCESSFUL LANDING TBO IS 1400 HR.  ENGINE HAD 1166.9 SINCE FACTORY REMANUFACTURE.
